# SDR SWAA2018041121110

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 34,242 hours, 20,370 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  FLIGHT ATTENDANT CALLED AND SAID SHE COULD SMELL A BURNING ODOR IN THE AFT CABIN.  TURNED THE RECIRCULATION FAN OFF AND THE ODOR WENT AWAY.  R & R AFT COFFEE MAKER IAW AMM.
